# SDR SIMA20120228006

- Difficulty date: February 28, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 20,267 hours, 16,865 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND CHAFE WIRE 681-110403 COMPLIED WITH SPECIAL REQUEST FOR INSPECTION OR REPLACEMENT OF WIRING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND WIRE W166-8611-22 CHAFED REMOVED AND REPLACED WIRE.  THE AIRCRAFT RETURN TO SERVICE.
